MAUDE Adverse Event Report: MSD DEGGENDORF MFG CRESCENT SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CRESCENT SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 9393608
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare professional via manufacturing representative regarding patient with unknown indication for spinal therapy suggested for transforaminal lumbar interbody fusion (tlif).Event occurred intra-op.Levels implanted l4-5.It was reported that there was a break in instrument and fragments were left in patient.Left the cage in the disc space reasonably place and would likely fuse.Implant remains in patient.No further symptoms or complications reported.Update 2020-oct-13 e1(rep); the cage broke while implanting the tip was on the inserter, the rest of the implant 90% of it was in the disc space surgeon tamped it in further and was happy with the midline final position of the implant.The crescent inserter did not break the implant broke.Crescent peek cage was a planned part of the procedure.Decompress the level and fuse the level.Pre-op diagnosis was central stenosis and a tlif to address the pathology.

Brand Name
CRESCENT SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
DE  94469
MDR Report Key10732632
Report Number1030489-2020-01479
Device Sequence Number3483401
Product Code MAX
UDI-Device Identifier00613994187703
UDI-Public00613994187703
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9393608
Device Catalogue Number9393608
Device Lot Number81JP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR